# SDR AUS20020857

- Difficulty date: August 7, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE2464163E0192
- Condition: Ruptured
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR UPLOCK ACTUATOR HOSE RUPTURED. LOSS OF HYDRAULIC FLUID CAUSED FAILURE OF LH ENGINE DRIVEN HYDRAULICPUMP.
